# SDR COM11873

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N257CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120248
- System (JASC): 2730 · Elevator Control System
- Part: Trim Wheel
- Part number: 12031398001
- Condition: Loose
- Location: Cockpit
- Part time: 8,937 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEVATOR NOSE DOWN TRIM KICKS BACK, NOSE UP TRIM IS OK.  TIGHTENED LOOSE TRIM CONTROL WHEEL.
